# SDR UALA2009012100231

- Difficulty date: January 20, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 59,267 hours, 32,459 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DENT ON FUSELAGE APPROX 5FT AFT OF DOOR 1L.  CUT OUT CREASED DAMAGE.  ROLLED UP NEW DOUBLER MATERIAL, STARTED MFG DOUBLER REPAIR.  ACCOMPLISHED PERMANENT REPAIR REF SRM 53-00-01 REPAIR 31, ACCOMPLISHED ON BASE WU S5458I.
